# SDR CALA2014041400458

- Difficulty date: April 12, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N24729
- Make and model: Boeing 737724
- Aircraft serial: 28945
- Aircraft time: 49,920 hours, 16,738 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A57123
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR STRUCTURE, FOUND SUB WEB DAMAGED.  STATION 986.5 TO 1016, RBL 32 TO OTBD.  REMOVED, MANUFACTURED & INSTALLED SUB WEB STATION 986.5 - 1016,  RBL 32 TO OTBD IAW 37SRM 51-40-02 & DWG 147A5712.
